Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Banach spaces with few spreading models

Author: Bünyamin Sari
Journal: Proc. Amer. Math. Soc. 134 (2006), 1339-1345
MSC (2000): Primary 46B20; Secondary 46B15
Published electronically: August 29, 2005
MathSciNet review: 2199177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the set of spreading models of a Banach space $X$is countable (up to equivalence), then it cannot contain a strictly increasing infinite chain of spreading models generated by normalized weakly null sequences. Moreover, such a space $X$ must have a spreading model which is `close' to $c_0$ or $\ell_p$ for some $1\le p<\infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B15

Retrieve articles in all journals with MSC (2000): 46B20, 46B15

Additional Information

Bünyamin Sari
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208

Received by editor(s): November 2, 2004
Received by editor(s) in revised form: November 23, 2004
Published electronically: August 29, 2005
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.